Results 1 to 5 of 5
Like Tree1Likes
  • 1 Post By newyorkgal
My name is Chris, this is my story.
  1. #1
    FyouR30 is offline New Member
    Join Date
    Sep 2011
    Posts
    14

    Question My name is Chris, this is my story.

    I am an 18 year old addict who started through a girl I once knew. It started with one percocet 10/325 that would give you one of your best opiate highes since you don't have a tolerance. I loved it and it eventually led on to 2 a day, then it would be swallowing four at a time. I had no idea about withdrawal before I started so I was clueless of the consequences. I was on and off for several times, but recently I was doing 4-5 roxicodone 30s a day. In between my breaks I heard about suboxone and how it can help you stop, but I had no idea that can provide withdrawal as well. I took suboxone off my father who was prescribed it and didnt know the proper way was to wean off, I thought suboxone was the miracle pill. At this point, im 7 days clean of roxicodone and 4 days clean of suboxone. My latest suboxone routine was 8mg for 2 days, then 4 mg for 2 days. Well, I am going through withdrawal and dont know how much longer it should last. I tried the Thomas recipe, but benzo's aren't my thing per say. I tried to take 2 mg of xanax the first night to sleep, but instead it gave me a bad headache. Ever since I didnt touch one of them. The L-Tyrosine, which I take 2 grams of, doesn't seem to give any effect to me and the multivitamin, although healthy, doesn't provide apparent help for the withdrawal. Should I just stick this out? How much longer should I be dealing with upset stomachs and nights of no sleep?

  2. #2
    Join Date
    Jun 2011
    Posts
    152

    Default

    I am surprised no-one has posted a reply here. Sorry about that. Narcotic withdrawal is severe, but it sounds like u are sticking it out. I don't know alot about Suboxone tapering, but there are many ppl on here that do and I have read posts on how ppl have tapered safely using this drug. I am surprised the 2mg Xanax did not help u and gave u a headache. That is a strong dose of Xanax. I actually take 2mg Xanax for Panic Disorder as needed. That said, not every benzo. works for everyone. There are numerous benzos. and Xanax has a very short half-life (the amt. of time for half of the medicine to leave your body), and as far as tapering purposes I would recommend Valium or Klonopin if u can get it prescribed. Those are long acting benzos and make tapering easier and are less addicting than the short acting benzos. Hopefully others can come on here and help out. Days have passed since this post, so I am not sure where u are at this point. Hopefully, u have managed to stick it out ,and I know that is a B..... because I did that myself many years ago. I should have tapered, but I did not think my doctor would understand so I never bothered, but there are good doctors that will def. help and others that simply refused to get involved. Finding the right doctor to help is key, and if u already have a doctor and have established a good relationship, u should tell him/her about this and hopefully they can help u taper b/c w/ds can last for weeks, well physical part is over within 5 days max, but the mental part.. much longer... that is the real battle and u need support and help in order to stay sober. Also, sleep unfortunately will be the last thing to return. Your sleep pattern has been disrupted and that takes awhile to get back on track. It varies from person to person. I recommend walking if u can, get out and excercise during the day as much as u can without overdoing it b/c that will help release endorphins and get your sleep pattern back quicker. I hope others chime in here. God Bless and give us an update on your progress.
    Last edited by primetimegrape; 09-10-2011 at 07:33 PM.

  3. #3
    newyorkgal is offline Platinum Member
    Join Date
    Oct 2009
    Posts
    2,115

    Default

    Fyou, your problem is you didn't use the sub in the proper way. You should ask Robert_325 for help. He has been there, done that. Taking high doses of sub for 4 days (and 8 mgs. and 4 mgs. ARE high doses) would not help you withdraw at all. There is a routine with sub where you can taper down to a really tiny dose. Robert or Henry can help you with that plus many others on here who have been successful doing this particular taper. Seek them out if you are still having a problem as I see your post is a week old. I hope you are okay though and managed to muddle through.
    primetimegrape likes this.

  4. #4
    Denny_D is offline Advanced Member
    Join Date
    Jul 2011
    Posts
    1,864

    Default

    Chris .... if you are still on the forum and haven't used til now, you have got it made. You should/will be feeling so much better by now. Before I get into specifics, are you still in need of advice? God Bless.....Denny

  5. #5
    lmc8883 is offline Junior Member
    Join Date
    Sep 2011
    Posts
    26

    Default ....

    Wow, that's a lot of Sub to be taking. I'm just assuming, but you were prob taking all that sub, thinking, "oh, this is okay, i'm still feeling great" because with all the sub you were taking, you were getting high off of it. Everyone's withdrawl method is different. I have a weird method. But, it works for me. I take Tramadol mostly. I will take any opiate, but somehow, i fell in love with tramadol. When i wd, i will drink lots of caffeine, take diet pills, because of the vitamins and junk in them, hot showers, and keep myself busy as hell. LoL. The less you think about it, the less it hurts.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22